Volume 13, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The $3$–fold vertex via stable pairs

Rahul Pandharipande and Richard P Thomas

Geometry & Topology 13 (2009) 1835–1876
Bibliography
1 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
2 J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, J. Amer. Math. Soc. 21 (2008) 101 MR2350052
3 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The geometric universe (Oxford, 1996)" (editors S A Huggett, L J Mason, K P Tod, S T Tsou, N M J Woodhouse), Oxford Univ. Press (1998) 31 MR1634503
4 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
5 D Huybrechts, M Lehn, The geometry of moduli spaces of sheaves, Aspects of Math. E31, Friedr. Vieweg & Sohn (1997) MR1450870
6 J Le Potier, Systèmes cohérents et structures de niveau, Astérisque (1993) 143 MR1244404
7 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
8 D Maulik, Gromov–Witten theory of $\mathcal{A}_n$–resolutions, Geom. Topol. 13 (2009) 1729
9 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006) 1263 MR2264664
10 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov-Witten theory and Donaldson-Thomas theory. II, Compos. Math. 142 (2006) 1286 MR2264665
11 D Maulik, A Oblomkov, Donaldson–Thomas theory of $A_n{\times}\mathbb{P}^1$ arXiv:0802.2739
12 D Maulik, A Oblomkov, A Okounkov, R Pandharipande, The Gromov–Witten/Donaldson–Thomas correspondence for toric threefolds, in preparation
13 A Okounkov, R Pandharipande, The local Donaldson–Thomas theory for curves arXiv:math.AG/0512573
14 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category arXiv:0707.2348
15 R P Thomas, A holomorphic Casson invariant for Calabi–Yau $3$–folds, and bundles on $K3$ fibrations, J. Differential Geom. 54 (2000) 367 MR1818182